CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Non-axisymmetric Homann stagnation-point flow of unsteady Walter's B nanofluid over a vertical cylindrical disk 期刊论文
PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART E-JOURNAL OF PROCESS MECHANICAL ENGINEERING, 2021, 页码: 13
Authors:  Ahmad, Latif;  Javed, Saleem;  Khan, Muhammad Ijaz;  Khan, M. Riaz;  El-Zahar, Essam Roshdy;  Mousa, Abd Allah A.
Favorite  |  View/Download:48/0  |  Submit date:2022/04/02
Mixed convection  magnetic field  walter's b nanofluid  porous medium  thermal radiation  1st order chemical reaction  
Agent's Optimal Compensation Under Inflation Risk by Using Dynamic Contract Model 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 卷号: 34, 期号: 6, 页码: 2291-2309
Authors:  Fei Chen;  Fei Weiyin;  Zhang Fanhong;  Yang Xiaoguang
Favorite  |  View/Download:50/0  |  Submit date:2022/04/02
Equity incentive  inflation risk  Ito formula  principal-agent problem  the martingale representation theorem  
An empirical investigation and theoretic modeling for the collective online visiting behaviors 期刊论文
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2018, 卷号: 503, 页码: 969-980
Authors:  Li Zhenpeng;  Tang Xijin;  Zhou Haijun;  Yan, Donghui
Favorite  |  View/Download:83/0  |  Submit date:2019/01/11
Sensation-stimulus law  Geometric Brownian motion  Log-normal distribution  Collective novelty decaying  Power law  
The valuation of convertible bonds with numeraire changes 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 2, 页码: 321-332
Authors:  Zhou, Hai-lin;  Wang, Shou-yang
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Convertible bonds  complete market  numeraire changes  closed-form solution  
thevaluationofconvertiblebondswithnumerairechanges 期刊论文
actamathematicaeapplicataesinica, 2010, 卷号: 26, 期号: 2, 页码: 321
Authors:  Zhou Hailin;  Wang Shouyang
Favorite  |  View/Download:40/0  |  Submit date:2020/01/10
Continuous-time portfolio selection with liability: Mean-variance model and stochastic LQ approach 期刊论文
INSURANCE MATHEMATICS & ECONOMICS, 2008, 卷号: 42, 期号: 3, 页码: 943-953
Authors:  Xie, Shuxiang;  Li, Zhongfei;  Wang, Shouyang
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
portfolio selection  asset-liability management  continuous-time  mean-variance model  stochastic linear-quadratic control  
statichedgingwithuncertainquantityanddeparturefromthecostofcarryvaluation 期刊论文
actamathematicaeapplicataesinica, 2006, 卷号: 22, 期号: 1, 页码: 127
Authors:  Qingwei Liu;  Yi Li;  Shouyang Wang
Favorite  |  View/Download:50/0  |  Submit date:2020/01/10